CSN Login
Members Online: 8

You are here

Night sweats from Rituxan

Prdgg2
Posts: 6
Joined: Aug 2015

Has anyone experienced night sweats as a side effect of Rituxan? I have been on almost 2 years of maintenance and just started experiencing them. I have seen my onchologist and she says not side effect BUT could be afffecting my system????? So confusing to me.

Anonymous user (not verified)

i was on rituxan  for 26 infusions and never experienced what you are describing. But fact is we are all different.

Prdgg2
Posts: 6
Joined: Aug 2015

Thank you for your response......yes we are all different. I am glad you have not experienced this.

jacqui22's picture
jacqui22
Posts: 2
Joined: Sep 2015

I will be 6 weeks out of chemo this sunday, I had R EPOCH, I had and still do have night sweats. My Oncologist said this is normal. They are not as bad now, but I still sweat at night. 

Prdgg2
Posts: 6
Joined: Aug 2015

Thank you for your response and I am glad your night sweats are improving.

allmost60's picture
allmost60
Posts: 3184
Joined: Jul 2010

Hi...I have been on Rituxan off and on for the last 5 years and have not experienced night sweats. Rituxan has never been a problem for me, thank goodness. Hope your night sweat problem can be solved.

Best wishes...Sue

Prdgg2
Posts: 6
Joined: Aug 2015

So happy to hear you have not had any problems!

 

NANCYL1
Posts: 289
Joined: Jun 2012

prodgg2:

I had night sweats when on Rituxan and also after the Rutuxan infusions.   The Oncologist would ask if the sweats were heavy; I would say, no, and that was the end of the conversation re sweats.  I had no problems.

 

nancy

Prdgg2
Posts: 6
Joined: Aug 2015

Glad yours are not too bad.

Don2088
Posts: 16
Joined: Aug 2015

I have have had my second round of R-chop. I get about a 3 hour infusion of Rituxin as part of each treatment. No night sweats so far.

Prdgg2
Posts: 6
Joined: Aug 2015

Fingers crossed you don't.

Subscribe to Comments for "Night sweats from Rituxan"